# SDR RAIA2018110870006

- Difficulty date: October 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS SUPPORT BETWEEN L/H AND CENTER OMEGA BEAM AT FRAME 68 IS BENT..........REMOVED AND REPLACED CROSS SUPPOERT BETWEEN L/H AND CENTER OMEGA BEAM AT FRAME 68
